# SDR QXEA2013051100980

- Difficulty date: May 11, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 236-428.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24P IS DIRTY, HAS PEELING PAINT AND CORRODED RIVETS BETWEEN BS 236 AND 428.5. CLEANED STRINGER AND REMOVED PEELING PAINT IAW SRM 51-26-00-02-01, REV12.  REMOVED CORRODED RIVETS IAW SRM 51-42-05-02-01, REV 12.   FOUND CORROSION IN TWO PLACES ON STRINGER 24P BETWEEN BS 401 & 428.5.  REMOVED CORROSION IAW SRM 51-21-00-00-02, REV 12.  CONFIRMED CRACK FREE REF NTM 51-00-04-910-801, PT 1 & 51-00-06-910-801, PT 1, REV 9.  STRINGER 24P IN LIMITS REF RD8/4-53-5378 ISSUE 1.  INSTALLED RIVETS REF RD8/4-53-5378, ISSUE 1.  ALODINED, PRIMED, TOPCOATED AND APPLIED CPC TO AREA IAW SRM 51-21-10-02-01(R12), SRM 51-25-10-02-01 (R12), SRM 51-25-15-02-01(R12) AND AMM 51-25-01-390-801(R42).
